# SDR ABXA20121016291

- Difficulty date: October 16, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 70,322 hours, 33,037 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T25236
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FAILSAFE HAS 5 AREAS OF CORROSION, 1 CHAFED AREA AND SEVERAL TOOLING MARKS.  SIDE FRAME FITTING (PICKLE FORK) REPLACEMENT ACCOMPLISHED ON EA 53500014-008, AMES DOC 47008ORD12 AND NR 0037, ACFT WAS GROUNDED.
